Advertisement

Siberian Mathematical Journal

, Volume 15, Issue 6, pp 906–913 | Cite as

Biflag (2k+1)-spaces of elliptic type

  • G. B. Kiotina
Article

Keywords

Elliptic Type 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    L. S. Pontryagin, Continuous Groups [in Russian], Gostekhizdat, Moscow (1954).Google Scholar
  2. 2.
    D. A. Suprunenko, Groups of Matrices [in Russian], Nauka, Moscow (1972).Google Scholar
  3. 3.
    B. A. Rozenfel'd, Noneuclidean Spaces [in Russian], Nauka, Moscow (1956).Google Scholar
  4. 4.
    V. F. Kagan, Fundamentals of Geometry, Part II [in Russian], Gostekhizdat, Moscow (1956).Google Scholar
  5. 5.
    G. V. Kiotina, “Projective metrics, invariant with respect to quasigroups and groups of collineations of a point triple in P2,” Uch. Zar. Yaroslavskogo Pedinstituta, No. 92, 68–73, Yaroslavl (1971).Google Scholar
  6. 6.
    G. V. Kiotina, “Quasigroups and groups of motions of certain linear systems of collineations in P5,” Uch. Zar. Penzenskogo Pedinstituta,124, 73–82, Penze (1971).Google Scholar
  7. 7.
    É. Cartan, The Geometry of Lie Groups and Symmetric Spaces [Russian translation], IL, Moscow (1949).Google Scholar
  8. 8.
    H. Busemann, The Geometry of Geodesics, Acad. Press, New York (1955).Google Scholar

Copyright information

© Plenum Publishing Corporation 1975

Authors and Affiliations

  • G. B. Kiotina

There are no affiliations available

Personalised recommendations